On the Equations Defining Abelian Varieties. I

DSpace/Manakin Repository

On the Equations Defining Abelian Varieties. I

Citable link to this page

 

 
Title: On the Equations Defining Abelian Varieties. I
Author: Mumford, David Bryant
Citation: Mumford, David B. 1966. On the equations defining abelian varieties. I. Inventiones Mathematicae 1(4): 287-354.
Full Text & Related Files:
Published Version: doi:10.1007/BF01389737
Other Sources: http://resolver.sub.uni-goettingen.de/purl?GDZPPN002086093
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3597241
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters